# SDR UHLA2014101200681

- Difficulty date: October 12, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 28,253 hours, 17,319 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS L1 DOOR DISARM LATCH INDICATOR DOES NOT SHOW GREEN "DISARM" THROUGH WINDOW.  COMPLETED OPS CHECK OF DOOR INDICATION SYSTEM IAW AMM 52-11-00. NO DEFECTS NOTED.
